# SDR SWAA2023080276661

- Difficulty date: July 9, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

`FWD GALLEY FLOORBOARD PANEL 222BF DELAMINATED FWD GALLEY FLOORBOARD PANEL 222BF DELAMINATED.<[01] REMOVED AND REPLACED FWD GALLEY PANEL 222BF WITH SERVICABLE PANEL . WILL BE INSTALLED ON CLOSE CARD [TTG8Q00L8AZF];[02] REMOVED AND REPLACED FWD GALLEY PANEL 222BF WITH SERVICABLE PANEL I.A.W. AMM53-21-00. WILL BE INSTALLED ON CLOSE CARD [TTG8Q00L8AZF;[03] VERIFIED. REMOVED AND REPLACED FWD GALLEY PANEL 222BF WITH SERVICABLE PANEL I.A.W. AMM53-21-00. WILL BE INSTALLED ON CLOSE CARD [TTG8Q00L8AZF;[04] C/W
